AMS eContent Search Results
Matches for: msc=(65R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[2] E. N. Houstis and T. S. Papatheodorou. A collocation method for Fredholm integral equations of the second kind . Math. Comp. 32 (1978) 159-173. MR 0458967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. S. Theocaris and N. I. Ioakimidis. Numerical integration methods for the solution of singular integral equations. Quart. Appl. Math. 35 (1977) 173-183. MR 445873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alan Goldfine. Taylor series methods for the solution of Volterra integral and integro-differential equations . Math. Comp. 31 (1977) 691-707. MR 0440970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Bownds. Corrigendum: ``On solving weakly singular Volterra equations of the first kind with Galerkin approximations'' (Math. Comp. {\bf 30} (1976), no. 136, 747--757) . Math. Comp. 31 (1977) 808. MR 0438748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hermann Brunner. Discretization of Volterra integral equations of the first kind . Math. Comp. 31 (1977) 708-716. MR 0451794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John M. Bownds. On solving weakly singular Volterra equations of the first kind with Galerkin approximations . Math. Comp. 30 (1976) 747-757. MR 0438747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steen Krenk. On quadrature formulas for singular integral equations of the first and the second kind. Quart. Appl. Math. 33 (1975) 225-232. MR 448967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. Rakotch. Numerical solution for eigenvalues and eigenfunctions of a Hermitian kernel and an error estimate . Math. Comp. 29 (1975) 794-805. MR 0373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jörg Hertling and Alexandru I. Şchiop. On the stability of the Ritz-Galerkin method for Hammerstein equations . Math. Comp. 29 (1975) 484-488. MR 0383797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steen Krenk. On the use of the interpolation polynomial for solutions of singular integral equations. Quart. Appl. Math. 32 (1975) 479-484. MR 474919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. W. Groetsch. On existence criteria and approximation procedures for integral equations of the first kind . Math. Comp. 29 (1975) 1105-1108. MR 0412757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. Brunner. Global solution of the generalized Abel integral equation by implicit interpolation . Math. Comp. 28 (1974) 61-67. MR 0331830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joel N. Franklin. On Tikhonov's method for ill-posed problems . Math. Comp. 28 (1974) 889-907. MR 0375817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph A. Guzek and Gene A. Kemper. A new error analysis for a cubic spline approximate solution of a class of Volterra integro-differential equations . Math. Comp. 27 (1973) 563-570. MR 0337044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arun N. Netravali. Spline approximation to the solution of the Volterra integral equation of the second kind . Math. Comp. 27 (1973) 99-106. MR 0366068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James L. Phillips. Error analysis for direct linear integral equation methods . Math. Comp. 27 (1973) 849-859. MR 0374843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Erdogan and G. D. Gupta. On the numerical solution of singular integral equations. Quart. Appl. Math. 29 (1972) 525-534. MR 408277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. McNamee, F. Stenger and E. L. Whitney. Whittaker's cardinal function in retrospect . Math. Comp. 25 (1971) 141-154. MR 0301428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1